Which of the following drugs most likely caused the patientās - ProProfs Discuss
Topics-
Products +
     

Which of the following drugs most likely caused the patientā€™s symptoms? A 63-year-old man complained to his physician of nausea, vomiting and visual sensation of green-yellow halos around bright objects. The man, recently diagnosed with cardiac failure and atrial fibrillation, had started an appropriate treatment two weeks previously.



A. Verapamil
B. Propranolol
C. Digoxin
D. Lidocaine
E. Furosemide
F. Captopril
Asked by Dylan, Last updated: Dec 18, 2017

This question is part of

Block 11 Pharm heart failure

+ AnswerRequest Answer
...

1 Answer

John Smith

John Smith

Answered on Sep 09, 2016

Digoxin-learning objective: describe the main adverse effects of digoxin.answer: the most solid indication for digoxin is still the combination of chronic cardiac failure with atrial fibrillation. because of its direct av blocking effects andvagomimeticproperties digoxin reduces the number of impulses conducted through the av node an, therefore, controls the ventricular response rates in patients with atrial fibrillation. most likely digoxin was included in the patient management and the symptoms of the patient are classic symptoms of digitalis toxicity.a, b) these drugs can control the ventricular response rates in patients with atrial fibrillation since they decrease av conduction. however, they do not cause the symptoms the patientis complainingof.d, e) these drugs do not decrease av conduction and are of no value in atrial fibrillation.

 Reply

Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer

Email Sent
We have sent an email to your address "" with instructions to reset your password.